# SDR 07FDEA01243

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Component: Spoiler
- Component part number: 651734781A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 13 SPOILER T/E IS SPLIT NR 13 SPOILER REPAIRED ON WO NR 11841-6000-0005 REFERENCE SRM 51-40-20.  INSTALLED NR 13 SPOILER REF MM 27-61-001-4 PG 2-3 STEP 5, TORQUE WRENCH AAR 20026 DATE 8-23-07.  CTR BOLT 285 IN LB.  OUTBD HINGE BOLT, 130 IN LB TORQUE WRENCH 23442 DATE 11-16-07.  FLUKE KIT AAR 18259 DATE 10-5-06.  FUNCTIONAL CHECK WILL BE PERFORMED ON WC 70C006-00.
